| Model Number |
MMT-723NAH |
| Medical Device Problem Code |
Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/14/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the insulin pump would squirted insulin when she primes the clock time does not keep up.The customer¿s blood glucose was between 73 mg/dl to 300 mg/dl at the time of the incident.Customer also stated that insulin pump had a vertical crack.Customer was advised to discontinue use of the insulin pump and to revert to the back-up plan per health care professional instructions.The insulin pump will be returned for analysis.